# SDR ASAA12511649

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,604 hours, 6,544 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Engine Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS ON LANDING DURING ROLL OUT QRH PERFORMED AND SHUT THE ENGINE DOWN.  ACCOMPLISHED EEC BITE FAILS WITH FAULT CODE 79-31122, NR 2 ENG OIL FILTER SIGNALS DISAGREE.  BYPASS SWITCH S125, READS 2047 OHMS. REQUIRED TO BE 5 OHMS OR LESS.  REPLACED SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07-400-801-F00. PERFORMED IDLE POWER LEAK CK IAW AMM 71-00-00-700-801-F00, LEAK CHECKED GOOD.
